Cyclobenzaprine for cramps

Common Questions and Answers about Cyclobenzaprine for cramps

flexeril

Once I sat up and took a gabapentin and 1/2 of a cyclobenzaprine, I began feeling better. It's now 5am and I've had to take another 1/2 cyclobenzaprine and a "cramp tab" (my husband gets these for me at work, they work sooo well).
Anti seizure drugs like gabapentin, pregabalin,dopamine agonists like pramipexole, ropinirole, and cyclobenzaprine can be used to relieve skeletal muscle spasms. Consult your neurologist for evaluation of symptoms and appropriate therapy. Hope this helps. Take care.
have you tried drinking tonic water with quinine? this is an old fashion remedy for leg cramps?
(this is from the FDA website) Quinine products Audience: Pharmacists, other healthcare professionals and consumers [Posted 12/12/2006] FDA informed healthcare professionals and consumers that the Agency ordered firms to stop marketing unapproved drug products containing quinine, citing serious safety concerns, including deaths associated with quinine products.
HE JUST STARTED LYRICA FOR HIS CHRONIC MIGRAINES AND HE IS ALSO ON IMITREX 100MG FOR THEM ALSO ANYWAY HE HAS BEEN ON THIS LYRICA SINCE 12/02/08 AND I WAS WONDERING IF I SHOULD BE CONCERNED. WELL HE HAS A LONG MEDICATION LIST HE IS ON HE HAD A GO CART ACCIDENT BACK IN SEPTEMBER 2005 AND HE HAD A TRAMACTIC BRAIN INJURY AND HE IS CURRENTLY ON DISABILITY AND HE HIS ALSO EPTILEPTIC AND HE IS ON A BUNCH OF MEDS.
My biceps keep cramping up, the cyclobenzaprine I'm taking for cramps is only lasting 4-5 hours tops, if even that...
Welcome -- sorry to hear what you are going through. You say: "They properly treated me, however a week after the full treatment, my body was bombarded with insane amounts of pain and has yet to return to normal." -- What were you tested for? -- What was the specific diagnosis? -- Lyme only? anything else? -- What meds were you treated with, at what dose, and for how long? That information will help us understand your situation better.
I have been having these horrible cramps for at least 4 years now and subsequently am losing an enormous amount of muscle due to inactivity for fear of more cramps. I have tried taking Cyclobenzaprine for the cramps but I still have serious tightness in the back of my left thigh and calf that leads me to think there is an impending cramp in the midst.
I have several issues that I feel only would not cause me any concerns but, happening all at the same time cause me to ask questions. Cramps in legs, more so in calf of both legs, but worse in left leg. Cramps in both feet and all toes, at times causing the toes to curl under, mostly the two toes just next to the big toe. Cramps in the instep area also. Heat will sometimes help, the legs feel cold and achy. My wrists ache more than usual.
I have had these a long time and never thought about using them to help me sleep. I take loritabs for my back pain but have been tapering. Any help would be appreciated.
I know getting older you have everyday things that after a few days and sometimes weeks they will work themselves out. The cramps in my legs and feet have been going on for 3 or 4 months now, the hair for about the last 2 to 3 months and the fingernails within the last 3 to 4 days. I don't want to be an alarmist and that is why I haven't called the doctor.
Headaches, Dizziness, Blurred Vision, Light-headedness, Fatigue, Muscle Cramps and Soreness, Muscle Spasms, All over (when i say all over, I mean every single inch of my body) severe (10 out of 10) body pain that is chronic, burning, stabbing, throbbing, and sharp at the same time, it shoots through-out my body constantly, and never goes away. It is so severe I cannot walk, I cannot sleep, I cannot eat.
my question is will Tramadol, Cyclobenzaprine, Carisoprodol, or Lorazopam (ativan) or a combo work to keep me from having the withdrawls as i have a good supply of those?
The amitriptyline and cyclobenzaprine I have taken for many years--when I was first diagnosed with the fibro, the amitriptyline was the first medication I was given.
I just tried Champix this last 2 weeks, and altho it really helped make the smoking useless, the dizziness, nausia and extreme anxiety and panic for 2 weeks straight was all I could handle and I didnt take the pill last night or this morning. I am feeling better but really guys...Does anyone else have chest pain that lasts up to 3 hours? I do. last time I dealt with this for 2 months before going back to smoking.
He also suggested taking cyclobenzaprine for the cramps and xanax for the anxiety. No artificial opiates, though, they only delay the inevitable. It took willpower, prayer, my therapist, and having my wife hide the pills to get clean. I got morphine because Vicodin and other synthetic opiates did not work for me and had bad side effects like nausea due to inner-ear effect (I used dramamine for that successfully). Doctors are divided on treatment of opiate addiction.
I am moderately experiencing pain in my neck, shoulders, and arms. I have muscle cramps and twitching through my body. When should the syrinx disappear? Does it even matter that the syrinx is still there?
He has prescribed me other meds to take as well. They are ambien (as a sleep aid), pepcid 20mg (for the vomiting), cyclobenzaprine (for the leg cramps), klonopin .5mg (for depression) and of course, the hydrocodone 5/500 for pain. It seems like an awful lot of meds just to replace percocet!!! Is there a better way to ween away from the drugs without being hammered by these withdrawal symptoms?
I will start by taking 5 pills for 3 days, 4 pills for 3 days, 3 pills for 3 days, 2 pills for 3 days and then and optional one pill for 3 days. I skipped the first part and started with 4 pills for 3 days. I only feel a little nausous at times. However, once the medication starts to leave my body will it become worse and worse? Or is this method of detoxing your body the best? Also is it true the more you take the harder the withdraws are.
I just got a thank you. You answer my posts everytime. I have really appreciated the advice you have offered. The last thing I want to do is to start taking another pill that's going to get me in trouble. I have heard that I need to drink a ton but thanks for reiterating that. Your comments have been greatly appreciated. My legs and shoulders cramped so bad last night that I woke up at 3:00 a.m. and couldn't get back to sleep because of it. When you're operating on about 31/2 hrs.
She informed me that my pain was do to the swelling and also gave me a prescription for cyclobenzaprine and relafen a muscle relaxer and anti inflamitory and said I should feel better in a couple of weeks. She then referred me over to my Chiropractor to be my primary doctor and handle my care. The first two weeks my Chriopractor treated me with ice packs and then with hot packs along with ultrasound to get the swelling down.
Good morning glam queen lol It must be day 9 for you cause it's 10 for me.No football today,just appts. with dentist and shrink lol.Did you have a good weekend? When is your sis coming?
I have meds within reach at home (my wife does need them for a serious condition). I still don't sleep well at night even though most of the leg cramps have gone away, but I sleep for about 2 hours and then wake up and toss and turn the rest of the night. I'm trying not to take Ambien anymore like I did at first which helped. I do take an over the counter with Valerian and Melatonin but that only seems to work to get me to sleep, not keep me there. So I am tired a lot.
Please let me know if anyone has experienced nausea and vomiting for this long a period following detox. I have had IV fluids and to aid in any dehydration. I am not sure if this is part of the withdrawal. I have been clean from Oxy for 5 days. Please help !! Will this feeling end? Finished.
He had terrible naseau, leg cramps, diarreah, inability to sleep for more than one hour at a time and severe fatigue. The worst were feelings of doom. That is the worst part and it is better to have help while going through w/d because those feelings can be overwhelming. I advice you to get help from a family member or friend to get you through this. Also if there is any way you can get something to help you sleep it will make it much easier for you.
It takes a good 10min or so for the air to flow freely down . My doc is arranging for an ent doc to have a look.
so that definately just increased my anxiety 10 fold. A long with this, I was told to wear a hear monitor for a month which did nothing except increase it even more, and I did not even wear the monitor in the end. The strangest symptons though are just constant vibrations or movements in my intestinal area, bad heart burn, bad gas, and a feeling like I have to burp but just cant. Im hoping that my heart is fine and the feelings are just from my focusing on it too much, but I just dont know.
OVER 2 HOUR PERIODS.... (LIBRIUM FOR SHAKES) AND ATIVAN FOR ANXIETY...ROBAXACEET FOR MUSCLE CRAMPS... REPEAT THIS TWICE ONCE IN THE DAY AND ONCE AT NIGHT... THEN FOR SLEEPING TIME TAKE AN OVER THE COUNTER SLEEPING PILL.... GRAVOL TOO IF NEEDED.. AND LOTSSSS OF WATER!!! DAY 2 TAKE ANOTHER ATIVAN , 2 LIBRIUM A LOWER DOSE IF POSSIBLE, 2 TYLENOL, ROBAXACET, IMMODIUM, CLONODINE(BLOOD PRESSURE STABILIZER) FOLIC ACID, MULTIVITAMIN, VITAMIN B. GRAVOL IF YOU'RE FEELING PUKEY...
MedHelp Health Answers